# SDR 98FDEA00011

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198622
- Condition: Corroded
- Location: Bs 294-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03 1, 2) ON RT MID CHORD BS 315 TO 335, RBL 15, WL 169 WILL REQUIRE REMOVAL OF NOSE LANDING GEAR TO GAIN ACCESS.  *S/D*  REMOVED DAMAGED CHORD AND INSTALLED NEW CHORD BS 259 TO 351, WL 169, RBL 15 IAW FEDEX DRG 65-18415.
